Jump to content

NiftyStranger

Member Since 17 Nov 2013
Offline Last Active Mar 01 2014 03:05 PM

Posts I've Made

In Topic: Cortisone Injection On Jawline Cyst, Red Scalp/scar After 2 Weeks And It Stil...

17 February 2014 - 10:45 AM

Remember, Accutane slows down the healing process. Be patient.


In Topic: Aveeno Daily Moisturizer Causing Me To Break Out More?

10 February 2014 - 04:29 PM

I've never tried Aveeno face lotion, but I found that their face wash caused me to breakout in a rash. Aveeno face products contain soy - so if you may be breaking out due to a soy sensitivity.


In Topic: Have Any Of You Tried To Be Dairy Free?

11 December 2013 - 04:57 PM

worked for me too.


In Topic: Random Breakout On Retin A

04 December 2013 - 10:51 PM

The seasonal weather changes could be making your skin drier and more irritated. Use moisturizer to help balance your skin back out. Also, you might want to cut back to using the retin-a every other day until your skin calms down.


In Topic: Accutane

04 December 2013 - 10:29 PM

Don't do it! I took one five month course of Accutane and wish I had never taken it! It cleared me up for a couple of years, but my acne came back. Luckily my derm refused to prescribe a second dose, saying if it didn't work the first time it won't work the second time. I took Accutane 17 years ago - and my skin is much more sensitive and fragile than before I took it. I've also had some health-related problems that I suspect were induced by Accutane. My solution to find clear skin has been through diet and exercise.